ITEM METADATA RECORD
Title: Rational Gauss-Radau and rational Szegő-Lobatto quadrature on the interval and the unit circle respectively
Authors: Deckers, Karl ×
Bultheel, Adhemar
Perdomo-Pío, Francisco #
Issue Date: Feb-2011
Publisher: Universidad de Jaén
Series Title: Jaen Journal on Approximation vol:3 issue:1 pages:15-66
Abstract: We present a relation between rational Gauss-Radau quadrature formulas with one fixed node in the open interval (-1,1) that approximate integrals of the form Jμ(f) = ∫-1..1f(x)dμ(x), and rational Szegő-Lobatto quadrature formulas with two fixed nodes on the complex unit circle that approximate integrals of the form Iμ°(f)=∫-π..π f(exp{icθ})dμ°(θ). The measures μ and μ° are assumed to be positive bounded Borel measures on the interval [-1,1] and the complex unit circle respectively, and are related by μ°'(θ)=μ'(cosθ)|sinθ|. Further, we include some illustrative numerical examples.
URI: 
ISSN: 1889-3066
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint copy.pdf Submitted 299KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.